# SDR CALA2024032200832

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 107,022 hours, 13,982 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: 311W30658
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA, R/H ENGINE STRUT PRESSURE RELIEF DOOR/ACCESS PANEL 443CL FOUND MISSING ON ARRIVAL. PHOTO ADDED. NIL STOCK LHR. CDL APPLIED. CDL APPLIED. SDR RAISED #1035496 DISPATCH DESK: 67 NAME: AC DATE: 19-MAR-24- OK TO PLACE PDA 2 R/H ENGINE STRUT PRESSURE RELIEF DOOR/ACCESS PANEL 443CL FOUND MISSING ON ARRIVAL. ON CDL 54A.
